# SDR CALA9801071

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Bs 756/680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE FLOORBOARD HAD FOUR CRACKS AT SCREW HOLES OF FS 756 AND THREE CRACKS AT SCREW HOLES OF FS 680.  THE HAT SECTIONS WERE REMOVED, A NEW FLOOR PANEL WAS FABRICATED AND HAT SECTIONS WERE BONDED TO NEW PANEL IAW SRM 51-30-2, 51-10-2, 51-10-3, 53-05, AND 51-20-0.
